| Model Number |
TMICL12.1 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Sex, weight, ethnicity - unk.Date of event - unk.(b)(4).Claim# (b)(4).
Event or Problem Description
The reporter states a 12.1mm tmicl12.1 implantable collamer lens -10.5/+3.0/090 (sphere/cylinder/axis) was implanted into the patient's left (os) eye on (b)(6) 2021.The surgeon reports the lens is too small and keeps rotating.Reportedly the lens remains implanted.
Additional Manufacturer Narrative
B5- the reporter states a 12.1mm tmicl12.1 implantable collamer lens -10.5/+3.0/090 (sphere/cylinder/axis) was implanted into the patient's left (os) eye on (b)(6) 2021.The lens was explanted on an unknown date.D6b- unk.H3- device evaluation: the lens was returned in a vial with liquid.Visual inspection found the optic and haptic torn.Claim# (b)(4).